Top answers from doctors based on your search:
Disclaimer

metamucil causes bloating

A 24-year-old male asked:
Dr. Andrea Rodgers
28 years experience Emergency Medicine
You can: Metamucil will not make your gastritis worse. You can try Citrucel, but be sure to drink plenty of fluids and seek medical attention if you experien ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old female asked:
Dr. Leonard Pizzolatto
41 years experience General Practice
Healthy diet: Try eating a healthy diet before resorting to medication. Plenty of fruits and vegetables, lean meat, and plenty of water. Stay away from all sweets, ... Read More
1
1 thank
A 24-year-old male asked:
Dr. William Lages
68 years experience Rheumatology
Could but,: You could but it`s unlikely to be different. Better, eat high fiber foods and drink at least 6 glasses of liquid daily.
2
2 thanks
A 19-year-old female asked:
Dr. Benjamin Hayek
45 years experience Internal Medicine
Yes: Both the products you are talking may cause bloating and/or cramping. You need to make sure that nothing else is causing this Usually, this is not sel ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Brent Galloway
14 years experience Family Medicine
This is common: Gas and bloating is common at first with supplements like Metamucil. This should go away with time as your body gets used to it
1
1 thank
A member asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Fiber sources: http://www.healthline.com/health/digestive-health/whats-the-best-fiber-supplement#2 http://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy ... Read More
A 22-year-old female asked:
Dr. Herman Hammerstead
A Verified Doctor answered
A US doctor answered Learn more
Yes: Metamucil work in the lower GI tract only Drink plenty of water and eat vegetables / fruits high in fiber and whole grain cereals
1
1 thank
A member asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Maybe IBS, but...: The GI tract has a very limited # of symptoms to signal its distress--nausea/vomiting, diarrhea/constipation, bloating, pain, fullness, bleeding, etc. ... Read More
1
1 thank
A female asked:
Dr. Lori Lange
Specializes in Family Medicine
No: Bloating is not caused by Tampons. Watch your food intake. Certain foods can cause it. Glutens in wheat may cause it. Spices and food allergies speci ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
No: Not per se.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month